Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Rank, trace and determinant in Banach algebras: generalized Frobenius and Sylvester theorems

Tom 229 / 2015

Gareth Braatvedt, Rudolf Brits, Francois Schulz Studia Mathematica 229 (2015), 173-180 MSC: Primary 46H05, 46H10; Secondary 15A45. DOI: 10.4064/sm8157-12-2015 Opublikowany online: 3 December 2015

Streszczenie

As a follow-up to a paper of Aupetit and Mouton (1996), we consider the spectral definitions of rank, trace and determinant applied to elements in a general Banach algebra. We prove a generalization of Sylvester's Determinant Theorem to Banach algebras and thereafter a generalization of the Frobenius inequality.

Autorzy

  • Gareth BraatvedtDepartment of Pure and Applied Mathematics
    University of Johannesburg
    Johannesburg, South Africa
    e-mail
  • Rudolf BritsDepartment of Pure and Applied Mathematics
    University of Johannesburg
    Johannesburg, South Africa
    e-mail
  • Francois SchulzDepartment of Pure and Applied Mathematics
    University of Johannesburg
    Johannesburg, South Africa
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek